# SDR QXEA2011121601374

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 IS CORRODED FROM 644.5 TO AFT END.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 15 REF SRM 51-42-05-02-01, 51-40-00-00-01, MATCH DRILLED AND INSTALLED NEW SEAT TRACK NR 15, REF SRM 51-40-07-02-01.  INSTALLED SEAT TRACK SPLICES IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
